American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44\-00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Eduardo Kausel and Mirza M. Irfan Baig. Laplace transform of products of Bessel functions: A visitation of earlier formulas. Quart. Appl. Math. 70 (2012) 77-97.
Abstract, references, and article information
View Article: PDF

[2] J. H. Knight. Table errata: {\it Tables of Laplace transforms} [Springer, New York, 1973; MR0352889 (50 \#5375)] by F. Oberhettinger and L. Badii . Math. Comp. 50 (1988) 653-654. MR 929561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. H. Knight and J. R. Philip. Table errata: {\it Tables of integral transforms. Vol.\ 1} [McGraw-Hill, New York, 1954; MR {\bf 15}, 868] by A. Erd\'elyi, W. Magnus, F. Oberhettinger and F. G. Tricomi . Math. Comp. 50 (1988) 653. MR 929560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1